MathSciNet Relay Station
MathSciNet bibliographic data
MR313447 (47 #2001) 22B05 (43A05)
Graham, Colin C. Compact independent sets and Haar measures. Proc. Amer. Math. Soc. 36 (1972), 578–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement